Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 749782, 9 pages
http://dx.doi.org/10.1155/2013/749782
Research Article

Stability Analysis of State Saturation 2D Discrete Time-Delay Systems Based on F-M Model

Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 25 September 2013; Accepted 13 November 2013

Academic Editor: Hongli Dong

Copyright © 2013 Dongyan Chen and Hui Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Che-I Wu, Hsu-Yang Kung, Chi-Hua Chen, and Li-Chia Kuo, “An intelligent slope disaster prediction and monitoring system based on WSN and ANP,” Expert Systems with Applications, vol. 41, no. 10, pp. 4554–4562, 2014. View at Publisher · View at Google Scholar
  • Jian Yao, Li Chen, and Chengliang Yin, “Modeling and Stability Analysis of Wedge Clutch System,” Mathematical Problems in Engineering, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Imran Ghous, Zhengrong Xiang, and Hamid Reza Karimi, “State Feedback Control For 2-D Switched Delay Systems with Actuator Saturation in the Second FM Model,” Circuits Systems And Signal Processing, vol. 34, no. 7, pp. 2167–2192, 2015. View at Publisher · View at Google Scholar